Radius sphere theorems for compact manifolds with radial curvature bounded below

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We show a radius sphere theorem for a compact Riemannian manifold whose radial curvature at the base point is bounded from below by that of a 2-sphere of revolution. The diameter sphere theorem is expanded to a wide class of metrics.

Original languageEnglish
Pages (from-to)465-475
Number of pages11
JournalTokyo Journal of Mathematics
Volume30
Issue number2
DOIs
Publication statusPublished - 2007
Externally publishedYes

Keywords

  • 2-sphere of revolution
  • Radial curvature
  • Radius sphere theorem
  • Riemannian manifold

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Radius sphere theorems for compact manifolds with radial curvature bounded below'. Together they form a unique fingerprint.

Cite this